# SDR SWAA2017042513346

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 45,523 hours, 26,775 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE GIRT BAR LOOSE.   ADJUSTED SLIDE IAW MM.
